I hate being depended on oxycotin I'm only 38 years old and i feel like i'm 60 my whole body aches to the bone i miss out on so much i don't know which is worse the pain or the way the oxy make me feel I really want help i don't know what to do I've been trying to get help but it always leads to a dead end if this is the way my life is going to stay i have no reason to want to go on i'm not living away I just wish this nightmare would end i've been on medicine so long i don't even really know who i am anymore because the medicine changes my personaily it make my unpatient and foggy in my head like i said i have tried stopping the oxy i was in so much pain i was suicidly the pain was unbarely i know people with fibro and no one is in the pain that im in or do they take oxy. if anyone has any advice i would sure love to hear it Thanks
hey biglove, our prayers are with you. I wish I didn't know how you were feeling, but unfortunately I have a little bit of an idea of what you are going through. I contemplated suicide many times. My father committed suicide when he was 49. He passed the bi polar gene on to me and I deal with that daily. Just don't give up. I know it seems hopeless, but keep posting. We are all here for you. Oxy isn't the only med out there. Actually Oxy didn't work well for me at all. It turned out that my body reacted more positively to hydrocodone. Have you ever used pain patches? Fentinyl (?Spell)? Just keep beating on the doctor's doors until they open up and listen. Please don't give up. Life IS worth more than that!! God Bless! Tom
Hey, welcome to the forum... I'm on the oxy's and I take alot of it. I'm like you both and wish I never started. Like I said before in alot of my posts, this wasn't something we went out and sought after like crack or heroin. This was thrown in our laps for pain in an innocent pill form and I definitely wasn't warned on what would happen before I started taking them for pain. I started taking them and they made me feel great at first. Then I would take more and more til I was up to 2 oxy 30mg every 1 1/2 to 2 hours... then they wouldn't work anymore and I was short and crabby with everyone... it took me quite a few months to get down to about 4 30mg now but I've went c/t a few times and still can't shake the last few a day. It is a long fight with many obstacles in the way but I think that if we all stick together, we can beat this. There is hope, it just takes a while. You both are in my thoughts and prayers... take care and god bless. I'm here for you... might take me a while to get back to you but I will post back as soon as I log on and see you... hugz, Lil. :)
Hey, This is Biglove changed my screen name wouldn't let me log in. Yes I have tried the patches the doctor put me on 150mg to replace the oxy well that back fired cause I ended up taking both but I did cut back on the pills instead of 3 80mg I took 1 80mg a day the patches really worked but I hated what they were doing to my skin not to mention having to explain to people what they were and being jugde if you know what I mean anyway I stopped using them about a month ago and had no wd but I went back to taking the oxycotin 3 times a day and deal with alot more pain by the way I'm really sorry to hear about your dad that must be tough and my sister has bi polar so I have an idea of what you are going through threw I just found this site the other day and it's really been helpful my friends and family try to be understanding but they really have no idea how I feel or what I'm going threw. My sister told my the other day just stop taking the medicine I'll take you out shopping to take you mind off of it My dad is constantly telling me that the pills are going to damage my insides and I should stop they make it sound so easy I also think they don't believe im in pain they think i take them for the high and i really don't i hate drugs i'm really in some serious pain Well hope to talk again soon Take care and thanks for listening
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.